# SDR AALA202109295460

- Difficulty date: September 28, 2021
- Submitted: September 29, 2021
- Operation: Air carrier
- Aircraft: N929NN
- Make and model: Boeing 737823
- Aircraft serial: 33322
- Aircraft time: 24,877 hours, 10,348 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Out Of Position
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SLIDE COVER AT CABIN DOOR 4L IS NOT FLUSH WITH DOOR. ADJUSTED SLIDE COVER AT DOOR 4L, OPERATIONS CHECK NORMAL PER AMM 25-66-00.
